# SDR SWAA960141

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 999/1002/1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR BEAM CORROSION AT BS 999 LBL 13 WL 208, BS 1002 LBL 12 WL 208 AND BS 1005 LBL 10 WL 208.  REPLACED CORRODED SECTION PER BOEING SRM.
